# SDR SWIA200311760

- Difficulty date: February 6, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 38,773 hours, 47,603 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Condition: Failed
- Location: Hsi
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S HSI FAILURE AFTER TAKEOFF, WENT VERY DIM, THEN BLACK.  A MINUTE OR SO LATER IT CAME SLOWLY ON THEN IT WENT SLOWLY BLACK AGAIN.  NO FLAGS.  REPLACED RELAYS K0395 AND K0397.  NR 1 EHSI OPS CHECK GOOD IAW MM 34-22-00.  AUX GEN 1 AND 2 OPS CHECK GOOD IAW MM 24-31-00.  RELAYS REPLACED IAW MM 24-52-04.  P/N OFF:  M83536/33-003L.
